# SDR CA140721008

- Difficulty date: July 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,789 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, H
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT AT 16000 FEET, THE CREW FELT A NOTICEABLE YAW THEY NOTICED THE ENGINE NR 2 DISTINCT TORQUE FLUCTUATIONS FOLLOWED BY TORQUE AND ITT PARAMETERS DROPPING RAPIDLY.  THE CREW THEN ELECTED TO PERFORM THE CHECKLIST AND SHUTDOWN PROCEDURE, BY THE TIME THE SHUTDOWN WAS COMPLETED THE ENGINE HAD STOPPED ON ITS OWN. THE ACFT WAS DIVERTED AND THE PILOT PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING.  MAINTENANCE RECORDS SHOWED THE EEC WAS REPLACED ON A PREVIOUS FLIGHT. THE ACFT IS RETURNED IN SERVICE WITH NO OTHER EVENTS NOTED, BUT MORE DETAILS ARE TO BE PROVIDED TO THE MFG FSR OF THE ROOT CAUSE OF THE EVENT.
